# SDR CALA2023090602722

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 104,942 hours, 13,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 202589
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT DR 3R CAPACITY CHECK FAILED REFER HX NR WO.2193564. EMER LT POWER PACK BATT M33406 REPLACED AND INSTALLATION TEST CA RRIED OUT RESULT NORMAL AS PER AMM 33-51-06.
